Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dihedral algebras are cyclic

Authors: Pascal Mammone and Jean-Pierre Tignol
Journal: Proc. Amer. Math. Soc. 101 (1987), 217-218
MSC: Primary 12E15; Secondary 16A39, 19C30
MathSciNet review: 902530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note gives a simple proof of the following theorem of Rowen and Saltman: Every central simple algebra split by a Galois extension of rank $ 2n$ ($ n$ odd) with dihedral Galois group is cyclic if the center contains a primitive $ n$th root of unity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12E15, 16A39, 19C30

Retrieve articles in all journals with MSC: 12E15, 16A39, 19C30

Additional Information

PII: S 0002-9939(1987)0902530-6
Keywords: Central simple algebra, cyclic algebra, corestriction
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia